# SDR CALA2024090600591

- Difficulty date: September 3, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N37474
- Make and model: Boeing 737924ER
- Aircraft serial: 31648
- Aircraft time: 36,786 hours, 13,098 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Controller
- Part number: 142147
- Part serial: A425
- Condition: Unknown
- Location: Ee Bay
- Part time: 74,510 hours, 25,954 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTI SKID INOP LIGHT ILLUMINATED ON TAKEOFF REF 32-42-00-810-801 FIM TASK 32-42 TASK 801 ANTI/SKID AUTO BRAKE SHOWED NO FAULTS IN MEMORY AS PRECAUTIONARY REMOVED AND REPLACED ANTISKID/AUTOBRAKE CONTROL UNIT. REF AMM 32-42-21. TEST PASSED REF AMM 32-42-00.PARTS USED:  29-3242-9-0002,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1564135  SN OFF 0425 CONTROL, AUTOBR  OFF 29-3242-9-0002 0425 ON 29-3242-9-0002 8000
